Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Serostim Causes Breast Enlargement

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

breast enlargement

I was on adrogel and anadrol for several years. Now I am on androgel and serostim. I have gotton larger feminine breasts. Are there any treatments?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Can you provide more details regarding her age/sex/HIV clinical status and which HIV drugs you are taking (this site is limited to discussion about the side effects of HIV treatment)? KH Read more »

male breast enlargement

re: male breast enlargement I noticed a change in my breasts, particularly the right one, when i... Read more »

Breast enlargement

Ihave been on Kaletra,zerit and 3tc for 8 months and developed lipodistrophy and my breast have... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Andractim for HAART-Associated Breast Enlargement

...Western Europe and Australia. But HAART regimens can be complex and have side effects. One of the more rare side effects is breast enlargement (gynecomastia). Until recently doctors were at a loss for how to relieve this distressing problem.... Read more »
Canadian AIDS Treatment Information Exchange

Cancer Drug for Male Breast Enlargement?

...size may also increase. In men, enlarged breasts are uncommon, occurring between 3% and 5% of HAART users. The cause of male breast enlargement in HAART users is not clear. When doctors review blood test results, in most cases estrogen and other... Read more »
Canadian AIDS Treatment Information Exchange

Does Efavirenz (Sustiva) Cause Breast Enlargement?

...intense dreams and hallucinations. Researchers in France and Spain have also reported another unusual side effect of efavirenz -- breast enlargement in both men and women. Reports from France A team of French doctors reported details on six... Read more »
AIDSinfo

An Overview of Somatropin (Serostim, Genotropin)

...disappear with continued use of the medicine. Less serious side effects of this medicine include mild but temporary wrist pain; enlargement of breasts; increased growth of birthmarks; joint pain or muscle pain; swelling of hands, feet, or lower... Read more »
Connect With Others

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »

I tested Positive, My boyfriend didnt, False positive?

Posted by ruraltgwoman, 1 Reply
I tested positive for HIV on 12/10. My boyfriend just got his results back today 12/21. His results came back negative. We have been having unprotected sex for the last 4 years and have been together for 5. I have only been wih him during that... Read more »

What foolish and senseless behavior. Please Help!

Posted by brainshom, 1 Reply
About 2 months ago, I did something that was completely out of my character and now I am scared as hell. I was new in the neighborhood and had a one night stand with a girl whom I later found out was/is a prostitute. Had I known she was a sex... Read more »

Breast surgery and hiv

Posted by Anonymous
...Has anyone had breast enlargement, or planning to? Does anyone have information about the possible risks and side effects connected to hiv? Could lypodystrophy Read more »